# SDR AALA20040168

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 25D INOPERATIVE.  FOUND SEAT CONNECTOR AT SIDEWALL LOOSE.  RE-SECURED CONNECTOR SYSTEM FOR EMERGENCY LIGHTS AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
